# SDR UIEA2024062200564

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 82,914 hours, 16,277 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CAN'T GET FULL TRAVEL WITH FWD ELEVATOR( PERFORMED OPS CHECK OF ELEVATOR POSITION INDICATION SYSTEM IAW AMM 27-38-00. VERIFIED ALL INDICATIONS WITHIN LIMITS. AC OKAY FOR SERVICE. )
